# SDR EE4Y2023122819056

- Difficulty date: December 28, 2023
- Submitted: December 28, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N316NV
- Make and model: Airbus A319-111
- Aircraft serial: 2481
- Aircraft time: 49,955 hours, 33,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK 53-120-003 LOWER FUSELAGE CROSSBEAM SPLICING AT FR16 LEFT SIDE FRAME AT HOLE  H1 CRACK WAS FOUND.DUE A DEVIATION DURING REPAIR AS PER SRM AIRBUS WAS CONTACTED FOR ADDITIONAL REPAIR INSTRUCTIONS. AIRBUS PROVIDE REPAIR INSTRUCTIONS UNDER DOSSIER 81327530. THE CROSSBEAM SPLICING FRAME FR16 LHS HOLE H1 WITH CRACK (AD2018-14-09)  WAS REPAIRED IAW COOPESA EO COO-EO-2023-19019-R00 AND ALLEGIANT ERO R5311-0229 REV 00 RDAF 81327530/005/2023 ISSUE A. THIS ISSUE IS COVERED UNDER COOPESA JOB A1N220 ITEM 1-3.
